# SDR 07FDEA00747

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,124 hours, 17,451 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION, OLD STRINGER REPAIR AT C42/43, P50 RT.  VERIFICATION SHOWS THAT REPAIR IS NOT CONFORM TO SRM 53-10-14, FIG 201A, SEC.A-A.
